# SDR CA070416001

- Difficulty date: April 13, 2007
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,820 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1A170E
- System (JASC): 8011 · Engine Starter
- Part: Housing
- Part number: PM2401
- Condition: Cracked
- Location: Starter
- Part time: 965 hours
- Component: Starter, Lamar
- Component part number: PM2401
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT ATTEMPTED TO START THE ACFT. ALL THAT COULD BE HEARD WAS A CLICKING NOISE. FURTHER INVESTIGATION REVEALED THE FWD HSG WAS CRACKED CAUSING THE INCORRECT ENGAGEMENT OF THE STARTER BENDIX. STARTER WAS REPLACED AND ACFT RETURNED TO SERVICE. (TC NR 20070416001)
